Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Skincare Vs. Quality Of Life

Sign in to follow this  
Followers 0

Entry posted


Are you serious?! Have you read the side affects associated with Accutane... [size=5][font=arial, helvetica, sans-serif][b][u]DON'T DO IT[/u]. [/b][/font][/size]
[size=4]There is so many things effed up about what this drug can do to you. Why take the chance? So you can have clear skin? There are many other options. Especially if you don't have [b]SEVERE ACNE. [/b]And really look at yourself to determine if you have severe acne. I know that most, having acne, are already extremely self conscious about themselves and think it is the worst acne ever. Google severe cystic acne and if yours is not comparable to that than Accutane should not even cross your mind and your doctor should be sued for malpractice and pure fu**in stupidity. [/size]
[b]SOME SIDE EFFECTS ([/b] In case you weren't already aware)
[*][b]Thinning hair[/b]
[*][b]Thinning of skin[/b]
[*][b]Facial flushing/ Rosacea[/b]
[*][b]Impaired wound healing (leads to easier scarring)[/b]
[*][b]Dry skin,mouth, nose, eyes[/b]
[*][b]Joint pain[/b]
[*][b]Accelerated aging (Due to dry thin/fragile skin[/b])
[*][b]Birth defects[/b]
[*][b]Ulcerative colitis[/b]
[*][b]Other autoimmune diseases[/b]
[*][b]​Raynauds syndrome[/b]
[*][b]Thyroid issues[/b]
These are just a [b]few[/b] of the numerous [i][b]lasting [/b][/i]side effects. While those are only a few side effects, they are all side effects that would hack at the [b]quality of your [i]life.[/i][/b] Please dont take accutane, it could ruin your life [i][b][u]forever[/u].[/b][/i]
During my course of accutane (at 17 years old), the only side effect that i noticed was that my hair thinned, which to say the least was detrimental. I mean besides the notorious dry scaly skin and nosebleeds. I guess i also noticed i was more pale. Not until later, years later was i affected with other lasting side effects. Or maybe it was possibly that i had most of them all along and i didnt notice them until[b] rosacea [/b]and [i][b]fine lines at 19[/b][/i] years old came up that caused me to look at myself more carefully... Now looking back at pictures of myself before and right after accutane, i can see that my skin thinned, which it is supposed to do [b][i]at first[/i]. [/b]My skin [b][i]never [/i][/b]regained its thickness nor did my hair.
And as to [b]depression [/b]I don't think depression is a direct act of accutane. But if a severe emotional event comes upon one of post tane users i believe it makes it much harder and impossible for some to get out of that state of mind. Possibly due to the slowed or stopping of proliferation of certain cells in our minds or, idk. No one knows. No one with power cares enough to find out everything 13 cis retinoic acid (Accutane) does to the body. 
I wish i could go back in time and whoop my dermatologists ass for even thinking about prescribing me the drug for my mild acne as a first treatment.. I would of rather been locked in juvenile prison and had to of payed thousands in fines than have taken this drug. I don't know if there is anything i can really do besides look at myself slowly deteriorate. With my words i do however have the possibility to save the quality of your life and i really hope i can.

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now